# SDR AALA20151201004

- Difficulty date: November 28, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 49,682 hours, 20,142 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT DEPLOY PAST 2 DEGREE USING FLAP HANDLE.  ALTERNATE FLAP PROCEDURE USED 15 DEGREE LANDING.  EMERGENCY DECLARED, LANDING UNEVENTFUL, AND ACFT WAS GROUNDED.  MAINTENANCE FOUND A PUSHED BACK PIN IN THE NR 8 FLAP SKEW SENSOR. REMOVED AND REPLACED FLAP SKEW SENSOR NR 8 IAW AMM 27-59-01.
